Publications

Found 2268 results
[ Author(Desc)] Title Type Year
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
Y
Yakubovich SB, Lemeshevskaya N.. On the Lebedev-Skal\cprime skaya transform. Vests\=ı Akad. Navuk Belarus\=ı Ser. F\=ız. Mat. Navuk. 1995:28-35, 124.Edit
[2011-12] Yakubovich SB, Nazardonyavi S. Extremely abundant numbers and the Riemann hypothesis .Edit
Yakubovich SB. The Fourier-Stieltjes transform of Minkowski's $?(x)$ function and an affirmative answer to Salem's problem. C. R. Math. Acad. Sci. Paris. 2011;349:633-636.
Yakubovich SB. On the convolution for the Kontorovich-Lebedev transformation and its applications to integral equations. Dokl. Akad. Nauk BSSR. 1987;31:101-103, 188.
Yakubovich SB. On the half-Hartley transform, its iteration and compositions with Fourier transforms. J. Integral Equations Appl. . 2014;26(4):581-608.
[2012-24] Yakubovich SB. A class of index transforms generated by the Mellin and Laplace operators .
Yakubovich SB, Luchko YF. The hypergeometric approach to integral transforms and convolutions. Vol 287 Kluwer Academic Publishers Group, Dordrecht 1994.Edit
Yakubovich SB, Britvina LE. Convolutions related to the Fourier and Kontorovich-Lebedev transforms revisited. Integral Transforms Spec. Funct.. 2010;21:259-276.Edit
Yakubovich SB. $L_2$-boundedness of the gamma-product transform. Liet. Mat. Rink.. 2006;46:285-297.
Yakubovich SB. Integral and series transformations via Ramanujan's identities and Salem's type equivalences to the Riemann hypothesis. Integral Transforms Spec. Funct.. 2014;25:255-271.
[2006-33] Yakubovich SB. L2-interpretation of the Kontorovich-Lebedev integrals .
Yakubovich SB, Gusarevich L.. On the non-convolution transformation with the Macdonald type kernel function. Fract. Calc. Appl. Anal.. 1998;1:297-309.Edit
Yakubovich SB. The Kontorovich-Lebedev type transforms and their convolutions. In: Complex analysis and generalized functions (Varna, 1991). Publ. House Bulgar. Acad. Sci., Sofia; 1993. 3. p. 348-360p.
Yakubovich SB. On some properties of the Abel-Goncharov polynomials and the Casas-Alvero problem. Integral Transforms and Special Functions. 2016;27(8):599-610.
[2009-24] Yakubovich SB. On the Watson L2-theory for index transforms .
[2008-1] Yakubovich SB. A class of integral equations and index transformations related to the modified and incomplete Besse .
Yakubovich SB. On the theory of convolution integral equations related to Lebedev's type operators. Sarajevo J. Math.. 2009;5(17):119-132.
Yakubovich SB. On the Lebedev transformation in Hardy's spaces. Int. J. Math. Math. Sci.. 2004:3603-3616.
Yakubovich SB, Hai NT, Buschman R.. Convolutions for $H$-function transformations. Indian J. Pure Appl. Math.. 1992;23:743-752.Edit
Yakubovich SB. Voronoi-Nasim summation formulas and index transforms. Integral Transforms Spec. Funct.. 2012;23:369-388.
[2004-3] Yakubovich SB. Theorems of the Hausdorff-Young and Riesz-Kolmogorov type for the Kontorovich-Lebedev transform and .
Yakubovich SB, Luchko Y.. Generalizations of the Leibniz rule to integral convolutions. Dokl. Akad. Nauk BSSR. 1991;35:111-115, 188.Edit
Yakubovich SB. On the generalized Lebedev index transform. J. Math. Anal. Appl.. 2015;429(1):184-203.
[2009-34] Yakubovich SB. Eigenfunctions and fundamental solutions of the fractional two-parameter Laplacian .
[2006-18] Yakubovich SB. Certain isometries related to the bilateral Laplace transform .

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.